# SDR RU3A1114

- Difficulty date: February 7, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N73
- Make and model: Beech 300BEECH
- Aircraft serial: FF8
- Aircraft time: 12,075 hours, 6,618 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 3516505112
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION DISCOVERED LOWER SKIN CRACKED ON LEFT OUTBOARD WING FLAP.
